# SDR SWAA2023052430258

- Difficulty date: April 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CORNER THRESHOLD PLATE 143A8331-4 IS CRACKED AT FWD EDGE.<[01] REMOVED AND REPLACED FWD CARGO AFT CORNER SCUFF PLATE PER AMM 53-11-02.;[02] C/W INSPECTION.
